# SDR C2XA03SH215

- Difficulty date: July 2, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145
- Aircraft serial: 145100
- Aircraft time: 11,297 hours, 8,192 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK, THE CARGO DOOR LOWER STRUCTURE BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 65 AND 68.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BEAM IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
